Existence and uniqueness results for a nonlinear differential equation arising in stagnation point flow in a porous medium (vol 210, pg 215, 2010)
Abbreviated Journal Title
Acta Mech.
Keywords
Mechanics
Journal Title
Acta Mechanica
Volume
223
Issue/Number
6
Publication Date
1-1-2012
Document Type
Correction
Language
English
First Page
1351
Last Page
1351
WOS Identifier
ISSN
0001-5970
Recommended Citation
"Existence and uniqueness results for a nonlinear differential equation arising in stagnation point flow in a porous medium (vol 210, pg 215, 2010)" (2012). Faculty Bibliography 2010s. 3432.
https://stars.library.ucf.edu/facultybib2010/3432
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]